# SDR AALA202201129124

- Difficulty date: January 8, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737*
- Aircraft serial: 33219
- Aircraft time: 30,960 hours, 12,846 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 MLG TIRE BLOWN ON LANDING, CAUSING DAMAGE IN MULTIPLE LOCATIONS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
